On a characterization of the Euclidean sphere
Annales Polonici Mathematici, Tome 13 (1963) no. 2, pp. 121-127
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_13_2_121_127,
author = {J. Witkowski},
title = {On a characterization of the {Euclidean} sphere},
journal = {Annales Polonici Mathematici},
pages = {121--127},
year = {1963},
volume = {13},
number = {2},
doi = {10.4064/ap-13-2-121-127},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-13-2-121-127/}
}
J. Witkowski. On a characterization of the Euclidean sphere. Annales Polonici Mathematici, Tome 13 (1963) no. 2, pp. 121-127. doi: 10.4064/ap-13-2-121-127
Cité par Sources :